Optical solitons of some fractional differential equations in nonlinear optics

Zhou Q., SÖNMEZOĞLU A. , EKİCİ M. , Mirzazadeh M.

JOURNAL OF MODERN OPTICS, vol.64, no.21, pp.2345-2349, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 64 Issue: 21
  • Publication Date: 2017
  • Doi Number: 10.1080/09500340.2017.1357856
  • Title of Journal : JOURNAL OF MODERN OPTICS
  • Page Numbers: pp.2345-2349
  • Keywords: Solitons, conformable time fractional symmetric BBM equation, conformable time fractional EW equation, extended Jacobi's elliptic function expansion scheme, TUNGSTEN DISULFIDE


This paper deals with two different forms of the conformable fractional Benjamin-Bona-Mahony (BBM) equations by an analytical method. These physical models have important applications for describing the propagation of optical pulses in non-linear media. The conformable fractional symmetric BBM equation and the conformable time fractional Equal-width (EW) equation are considered. The extended Jacobi's elliptic function expansion scheme are used to extract explicit solitons.